# SDR DXTA2012081305091

- Difficulty date: August 10, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 3,531 hours, 2,269 cycles
- Engine: Pwc PW306C
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 6952255844
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

75 PERCENT OF BOTTOM HALF OF RT ENGINE COWLING IS MISSING.  PERFORMED AIRCRAFT FOREIGN OBJECT DAMAGE INSPECTION IAW MM 5-50-00. NO FURTHER DAMAGE NOTED. PERFORMED ENGINE FOREIGN OBJECT DAMAGE INSPECTION IAW MM 05-50-00. NO DAMAGE NOTED. REMOVED REMNANTS OF THE LOWER COWLING. REMOVED THE UPPER COWL AND CHECKED FOR ADDITIONAL DAMAGE ON UPPER INLET AND TOP OF ENGINE. NO DAMAGE NOTED. CYCLED THRUST REVERSER ON RT ENGINE. OPS CHECKS NORMAL.
